Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it effective & safe to take meprate for delay in periods?

I am 28 years .i have pcos,laproscopy 23rd july 2010,after that i had an miscarriage last year (may 2011).after that we are prescribed yasmin contracep ..for 3 cycle..i had taken 2 cycle ,after that i started letoval and duphaston which were already given before my conception for almost 1.5 year.period became irregularagain. no preg occur .after that clomid and hcg injection along with follicular study treatment were done for 2 cycle..but no positive result..tired of everything and stoppted..but period become irregular..doc told to take meprate..10 for 7 days daily 3 each..this is the 2nd time of meprate ..today is the 5 th day after last meprate taen..no period yet..give some advice..doc
Tue, 27 Jul 2021
Report Abuse
OB & GYN Specialist 's  Response
Hello,

After last dose of Meprate tablet you should wait for 7 days for periods, still if periods not come go for beta HCG test in blood to rule out pregnancy.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sunita Kothari, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Miscarriage


Is it effective & safe to take meprate for delay in periods?

Hello, After last dose of Meprate tablet you should wait for 7 days for periods, still if periods not come go for beta HCG test in blood to rule out pregnancy. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sunita Kothari, OB & GYN Specialist